-
Božidar Jovanović, Tijana Šukilović, Srdjan Vukmirović, “Almost multiplicity free subgroups of compact Lie groups and polynomial integrability of sub-Riemannian geodesic flows”, Lett Math Phys, 114:1 (2024)
-
L Fehér, “Poisson–Lie analogues of spin Sutherland models revisited”, J. Phys. A: Math. Theor., 57:20 (2024), 205202
-
V.E. Nazaikinskii, “Semiclassical Asymptotics on Stratified Manifolds”, Russ. J. Math. Phys., 31:2 (2024), 299
-
László Fehér, Trends in Mathematics, Geometric Methods in Physics XL, 2024, 309
-
Ondřej Kubů, Daniel Reyes, Piergiulio Tempesta, Giorgio Tondo, “Hamiltonian integrable systems in a magnetic field and symplectic-Haantjes geometry”, Proc. R. Soc. A., 480:2301 (2024)
-
А. А. Арутюнов, А. А. Ирматов, В. М. Мануйлов, А. С. Мищенко, Ф. Ю. Попеленский, А. Ю. Савин, “Некоммутативная геометрия и топология в Московском государственном университете”, Вестн. Моск. ун-та. Сер. 1. Матем., мех., 2024, № 6, 72–78
-
Sergey V. Bolotin, Dmitry V. Treschev, “Quasiperiodic Version of Gordon’s Theorem”, Regul. Chaotic Dyn., 28:1 (2023), 5–13
-
Bozidar Jovanović, Tijana Šukilović, Srdjan Vukmirović, “Integrable Systems Associated to the Filtrations
of Lie Algebras”, Regul. Chaotic Dyn., 28:1 (2023), 44–61
-
M. Fairon, L. Fehér, “Integrable Multi-Hamiltonian Systems from Reduction of an Extended Quasi-Poisson Double of ${\text {U}}(n)$”, Ann. Henri Poincaré, 24:10 (2023), 3461
-
L. Fehér, “Poisson Reductions of Master Integrable Systems on Doubles of Compact Lie Groups”, Ann. Henri Poincaré, 24:6 (2023), 1823
-
Vincent Caudrelier, Frank Nijhoff, Duncan Sleigh, Mats Vermeeren, “Lagrangian multiforms on Lie groups and non-commuting flows”, Journal of Geometry and Physics, 187 (2023), 104807
-
Francesco Fassò, Encyclopedia of Complexity and Systems Science Series, Perturbation Theory, 2022, 307
-
A. Odzijewicz, E. Wawreniuk, “Integrable Hamiltonian Systems on the Symplectic Realizations of $e(3)^*$”, Russ. J. Math. Phys., 29:1 (2022), 91
-
L Fehér, “Bi-Hamiltonian structure of Sutherland models coupled to two
u(n)*
-valued spins from Poisson reduction”, Nonlinearity, 35:6 (2022), 2971
-
Daniel Reyes Nozaleda, Piergiulio Tempesta, Giorgio Tondo, “Classical multiseparable Hamiltonian systems, superintegrability and Haantjes geometry”, Communications in Nonlinear Science and Numerical Simulation, 104 (2022), 106021
-
Francesco Fassò, Encyclopedia of Complexity and Systems Science, 2022, 1
-
Andrei Pranevich, Alexander Grin, Eduard Musafirov, “Darboux polynomials and first integrals of polynomial Hamiltonian systems”, Communications in Nonlinear Science and Numerical Simulation, 109 (2022), 106338
-
Nima Moshayedi, Lecture Notes in Mathematics, 2311, Kontsevich's Deformation Quantization and Quantum Field Theory, 2022, 85
-
К. С. Ворушилов, “Полные наборы полиномов в биинволюции на нильпотентных семимерных алгебрах Ли”, Матем. сб., 212:9 (2021), 3–17
; K. S. Vorushilov, “Complete sets of polynomials in bi-involution on nilpotent seven-dimensional Lie algebras”, Sb. Math., 212:9 (2021), 1193–1207
-
Yakimova O., “Commutative Subalgebras of U(Q) of Maximal Transcendence Degree”, Math. Res. Lett., 28:3 (2021), 907–924